Facebook Pixel
EmpowHER Guest

What do you think is wrong with my cycle?

By Anonymous June 21, 2014 - 2:27pm
Rate This

In april, I went off of birth control and the next day or so had unprotected sex with my boyfriend. I took plan b the next morning at 11 am. I had heavy bleeding the next day for three days. Two months later, and I have not had any more bleeding. Am I messed up from the hormones or do you think I could be pregnant?

Add a Comment1 Comments

EmpowHER Guest

Hi Anon

Welcome to EmpowHER. Anytime you have unprotected intercourse the chances are higher. Side effects of emergency pills are bleeding, nausea, and changes to your next period. Have you taken a home pregnancy test?



June 21, 2014 - 5:36pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!